# SDR AALA202507311364

- Difficulty date: July 30, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 67,209 hours, 28,147 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF NOSE GEAR DISAGREE WHEN LANDING GEAR LEVER IN THE OFF POSITION.  TROUBLESHOT PER FIM 32-30-00-810-811. FOUND NOSE LANDING GEAR AIR GROUND SENSORS OUT OF ADJUSTMENT. ADJUSTED SENSOR, PER AMM 32-09-02-400-801. OPERATIONAL CHECKED GOOD.  OSD: 7/31/2025.
